EconPapers    
Economics at your fingertips  
 

An Extension of Hypercyclicity for -Linear Operators

Juan Bès and J. Alberto Conejero

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

Grosse-Erdmann and Kim recently introduced the notion of bihypercyclicity for studying the existence of dense orbits under bilinear operators. We propose an alternative notion of orbit for -linear operators that is inspired by difference equations. Under this new notion, every separable infinite dimensional Fréchet space supports supercyclic -linear operators, for each . Indeed, the nonnormable spaces of entire functions and the countable product of lines support -linear operators with residual sets of hypercyclic vectors, for .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/609873.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/609873.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:609873

DOI: 10.1155/2014/609873

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:609873